MathSciNet Relay Station
MathSciNet bibliographic data
MR1019310 58F40 (76F99)
Roberts, A. J. The utility of an invariant manifold description of the evolution of a dynamical system. SIAM J. Math. Anal. 20 (1989), no. 6, 1447–1458.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement